Advertisement

OPSEARCH

, Volume 51, Issue 2, pp 257–269 | Cite as

Equilibrium problems with generalized relaxed monotonicities in Banach spaces

  • Nihar Kumar Mahato
  • Chandal NahakEmail author
Theoretical Article

Abstract

In this paper, we introduce the concepts of generalized relaxed α-monotonicity and generalized relaxed α-pseudomonotonicity for bi-functions. By using the KKM technique, we obtain existence solution of the mixed equilibrium problems with the generalized relaxed α-monotonicity in reflexive Banach spaces. We also, obtain the existence results for classical equilibrium problem with the generalized relaxed α-pseudomonotonicity.

Keywords

Equilibrium problem Mixed equilibrium problem Generalized relaxed α-monotonicity Generalized relaxed α-pseudomonotonicity KKM mappings 

Mathematics Subject Classification (2010)

47H04 47H05 90C33 

References

  1. 1.
    Fan, K.: A minimax inequality and applications. In: Shisha, O. (ed.) Inequality III, pp. 103–113. Academic Press, New York (1972)Google Scholar
  2. 2.
    Blum, E., Oettli, W.: From optimization and variational inequilities to equilibrium problems. Math. Student-IMS 63, 123–145 (1994)Google Scholar
  3. 3.
    Noor, M.A., Oettli, W.: On general nonlinear complementarity problems and quasi-equilibria. Le Matematiche 49, 313–331 (1995)Google Scholar
  4. 4.
    Fang, Y.P., Huang, N.J.: Variational-like inequalities with generalized monotone mappings in Banach spaces. J. Optim. Theory Appl. 118, 327–338 (2003)CrossRefGoogle Scholar
  5. 5.
    Bai, M.R., Zhou, S.Z., Ni, G.Y.: Variational-like inequalities with relaxed η-α pseumonotone mappings in Banach spaces. Appl. Math. Lett. 19, 547–554 (2006)CrossRefGoogle Scholar
  6. 6.
    Karamardian, S., Schaible, S.: Seven kinds of monotone maps. J. Optim. Theory Appl. 66, 37–46 (1990)CrossRefGoogle Scholar
  7. 7.
    Bianchi, M., Schaible, S.: Generalized monotone bifunctions and equilibrium problems. J. Optim. Theory Appl 90, 31–43 (1996)CrossRefGoogle Scholar
  8. 8.
    Bianchi, M., Schaible, S.: Equilibrium problem under generalized convexity and generalized monotonicity. J. Global Optim 30, 121–134 (2004)CrossRefGoogle Scholar
  9. 9.
    Bianchi, M., Pini, R.: A note on equilibrium problems with properly quasimonotone bifunctions. J. Global Optim 20, 67–76 (2001)CrossRefGoogle Scholar
  10. 10.
    Chen, Y.Q.: On the semi-monotone operator theory and applications. J. Math. Anal. Appl 231, 177–192 (1999)CrossRefGoogle Scholar
  11. 11.
    Ceng, L.C., Yao, J.C.: On generalized variational-like inequalities with generalized monotone multivalued mappings. Appl. Math. Lett. 22, 428–434 (2009)CrossRefGoogle Scholar
  12. 12.
    Verma, R.U.: On generalized variational inequalities involving relaxed Lipschitz and relaxed monotone operators. J. Math. Anal. Appl. 213, 387–392 (1997)CrossRefGoogle Scholar
  13. 13.
    Verma, R.U.: On monotone nonlinear variational inequality problems. Comment. Math. Univ. Carolin. 39, 91–98 (1998)Google Scholar
  14. 14.
    Verma, R.U.: Nonlinear variational inequalities on convex subsets of Banach spaces. Appl. Math. Lett. 10, 25–27 (1996)CrossRefGoogle Scholar
  15. 15.
    Konnov, I.V., Volotskaya, E.O.: Mixed variational inequalities and economic equilibrium problems. J. Appl. Math. 2, 289–314 (2002)CrossRefGoogle Scholar
  16. 16.
    Fan, K.: A generalization of Tychonoff’s fixed point theorem. Math. Ann. 142, 305–310 (1961)CrossRefGoogle Scholar
  17. 17.
    Kamraksa, U., Wangkeeree, R.: Existence theorems and iterative approximation methods for generalized mixed equilibrium problems for a countable family of nonexpansive mappings. J. Glob. Optim. 54, 27–46 (2012)CrossRefGoogle Scholar

Copyright information

© Operational Research Society of India 2013

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology KharagpurKharagpurIndia

Personalised recommendations